Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 138, NWS Cleveland, OH

August 12, 20234 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 12, 2023, 2:21 PM EDT for 4 counties in Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 12, 2023, 2:21 PM EDT (18:21 UTC)
Expired
Aug 12, 2023, 3:00 PM EDT
In force
39 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, OH, Hancock County, OH, Seneca County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 127 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 12:50 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2023-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1893 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2023-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1893 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:09 PM EDT, 12 minutes earlier.

Area forecast discussion, Aug 12, 2:09 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
209 PM EDT Sat Aug 12 2023

.SYNOPSIS...
Low pressure centered of Lake Superior will continue to drift
northeast today, moving a cold front east this evening into tonight.
This boundary will stall across the Ohio River Valley for Sunday.
Another low pressure is expected to move east through the Great
Lakes region Monday into Tuesday. High pressure settles over the
area by midweek.

&&

.NEAR TERM /THROUGH SUNDAY/...
Severe weather is underway along and east of I-71. Expect this
activity to progress east over the next few hours before exiting
to the east this evening. Overall, not many changes needed with
this update besides increasing PoPs to categorical where the
strongest storms are located. A Tornado Watch is in effect until
9 PM, but the severe threat will generally be over by 6-8 PM.
Damaging wind gusts, large hail, and tornadoes remain the
primary threats. Not super concerned about the potential for
training storms, but very heavy rainfall rates could lead to
flooding in locations that received heavy rainfall yesterday
evening.

Previous Discussion...

Scattered showers and thunderstorms continue to move east across the
area this morning as a shortwave trough pushes east of the area.
Plenty of moisture, coupled with a narrow vort max and LLJ over the
area has been the primary source maintaining these thunderstorms,
but as these features shift east over the next couple hours, all
shower activity should gradually cease. With warm cloud depths near
12kft and PWAT values near 1.5 inches, the primary threat with
lingering storms is heavy rainfall which may lead to localized
flooding concerns.

As discussed above, Saturday morning much of the area should see a
break in precipitation and even possibly some peaks of sunshine.
These morning conditions will be key in how the severe weather
potential evolves for Saturday afternoon. Models continue to suggest
the potential of strong to severe storms across the area, especially
for areas along and east of I77. Initiation is trending to be near
the southern shore of Lake Erie in far NE OH/NW PA as a convergent
boundary provides enough lift to get things going. Modeled soundings
suggest CAPE values climbing to 1500-2000 J/kg by 18Z with shear
values of 40-50 knots. These conditions coupled with support from a
LLJ and upper level short wave trough will support supercell
potential. These storms will come with all hazards, but the primary
threat will be strong, possibly damaging, wind gusts. In addition,
with a colder layer aloft and strong updrafts possible, large hail
will also be a concern, especially in the strongest storms. There
remains a non-zero chance of tornadoes as well with SRH values in
the 0-1 km layer approaching 100 m2/s2 over the area. The best
potential for any tornado development will be across NE OH and NW
PA, however that doesn't mean they cannot happen elsewhere. The best
timing for storm development remains between 2PM to 7PM today. SPC
has highlighted this threat in the Day 1 Convective Outlook. Much of
the CWA is in a Slight Risk, however an Enhanced Risk does clip
Mahoning and Trumbull Counties in OH and Crawford County in PA.

In addition to the severe threat, there is also a hydro threat as
well. PWAT values are expected to increase with the southwest flow
ushering more moisture in, peaking at 1.8-2 inches in the afternoon.
These high PWATs coupled with a warm cloud layer near 10kft will
again produce efficient, heavy rainfall across the area. Much of the
area on Friday received heavy precipitation with passing
thunderstorms, with some local areas getting close to 4 inches of
rainfall. This initial rainfall has saturated the surface in some
locations, which may lead to additional flooding concerns this
afternoon. These concerns have been highlighted by WPC in a Day 1
Marginal Risk of Excessive Rainfall. Moral of the story, the
atmosphere will be primed for severe weather potential today, so it
will be important to have multiple ways of receiving warnings.

This evening into the overnight hours, a cold front will move east
across the area, settling south of the area  as a stationary
boundary for much of Sunday. This will provide a period of dry
conditions before another low impacts the area in the short term
period. High temperatures today and tomorrow will climb into the low
to mid 80s, with overnight lows falling into the low 60s. Dewpoints
in the 70s today will make for very humid conditions and heat index
values approaching the mid to upper 80s.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Upper low digs into the Great Lakes with a potent surface low
pressure system tracking through the region. First signs of this
come Sunday night with 305K isentropic lift/warm front from the
southwest, and ramp POPs up after 06Z Monday to account for this.
Two distinct areas of low pressure with this surface system, and the
one further south will be critical for the area in terms of its
track/location. NAM, an outlier, currently pushes it ENE, south of
the CWA, while other operational models send it in the same
direction, more along the lakeshore. If the NAM solution is correct,
that would likely keep the low level jet south of the area, and thus
keep much of the severe potential in that area. Further north, the
CWA becomes more of a favorable area for severe potential Monday.
Cold front will track quickly through by Monday night, with a
secondary cold front/thermal trough early Tuesday. 850mb temps get
knocked back to the lower teens, and could get some lake effect
showers developing in the northwest flow following the system. Upper
trough will be the last of the system to exit late Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
High pressure and largely dry for the long term with a possible cold
front approaching for the end of next week, the only chances for
rain in the extended. Still looking at a period without much in the
way of temperature extremes, but will need to watch beyond the
extended as a stout upper level ridge possibly begins to build over
the lower Ohio Valley.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Strong to severe storms are progressing east across the area.
Expect a period of non-VFR visibilities within thunderstorms
with variable winds with gusts to 30 to 40+ knots possible
within more intense storms. Generally expect VFR outside of
storms this afternoon into this evening. Most of the stronger
convection should exit to the east by early to mid evening.
Patchy fog may develop at terminals that receive heavy rain
today early Sunday morning, which could result in MVFR/IFR
visibilities.

Outside of thunderstorms, expect southwest winds 12 to 16 knots
with gusts to 20 to 25 knots. Winds should become west/northwest
and relax below 10 knots tonight into Sunday.

Outlook...Non-VFR likely on Monday in showers and thunderstorms.
Non-VFR may persist into Tuesday, especially across Northeast
Ohio and Northwest Pennsylvania.

&&

.MARINE...
Southwest winds 10-20kts today become northwesterly tonight behind a
passing cold front 10-15kts with wave heights 1-3ft. Winds become
variable Sunday into Sunday night less than 10kts, finally turning
southeasterly early Monday at 10-15kts. Another cold front pushing
through later Monday brings winds around to the west southwest 15-
25kts Monday night, and then northwesterly Tuesday 15-20kts with
wave heights becoming 3-5ft. Winds return to a southerly fetch after
Wednesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Campbell
NEAR TERM...Campbell/Maines
SHORT TERM...26
LONG TERM...26
AVIATION...Maines
MARINE...26
Hazardous weather outlook, Aug 12, 12:58 PM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1258 PM EDT Sat Aug 12 2023

LEZ142>149-OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-
131700-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
1258 PM EDT Sat Aug 12 2023

...TORNADO WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-162>169-131700-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
1258 PM EDT Sat Aug 12 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Isolated strong to severe thunderstorms are possible this afternoon
and evening. Damaging winds and large hail are the main weather
hazards.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 12, 1:20 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Cleveland OH
120 PM EDT Sat Aug 12 2023

PAZ002-003-121800-
Southern Erie PA-Crawford PA-
120 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southeastern Erie
and northeastern Crawford Counties through 200 PM EDT...

At 120 PM EDT, Doppler radar was tracking a strong thunderstorm near
Union City, or 23 miles southeast of Erie, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Corry, Union City, Canadohta Lake, Lincolnville, Riceville,
Spartansburg and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 900 PM EDT for northwestern
Pennsylvania.

&&

LAT...LON 4179 7990 4196 7992 4199 7961 4177 7961
TIME...MOT...LOC 1720Z 273DEG 22KT 4188 7977

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

 Sullivan
Local storm report, Aug 12, 1:37 PM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
137 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     Hail             4 ESE Castalia          41.37N 82.74W
08/12/2023  E1.75 inch       Erie               OH   Public

            Golf ball size hail reported by trained
            weather spotter.

&&

MG
Local storm report, Aug 12, 1:39 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
139 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     Tstm Wnd Dmg     4 SW Sandusky South     41.37N 82.73W
08/12/2023                   Erie               OH   Emergency Mngr

            EMA reporting several power lines and power
            poles blown down. A couple poles were
            reported on cars off Highway 4.

&&

MG
Special weather statement, Aug 12, 1:57 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Cleveland OH
157 PM EDT Sat Aug 12 2023

OHZ017-018-027-121845-
Seneca OH-Wyandot OH-Hancock OH-
157 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southwestern Seneca,
northwestern Wyandot and southern Hancock Counties through 245 PM
EDT...

At 157 PM EDT, Doppler radar was tracking a strong thunderstorm near
Arlington, or near Findlay, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Findlay, Upper Sandusky, Forest, Arlington, Rawson, Vanlue, New
Riegel, Carey, Mount Blanchard, Wharton, Jenera, Kirby and
Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM EDT for northwestern
Ohio.

&&

LAT...LON 4102 8363 4111 8324 4079 8323 4084 8376
      4096 8380
TIME...MOT...LOC 1757Z 266DEG 32KT 4096 8360

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

 Sullivan
Local storm report, Aug 12, 1:59 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
159 PM EDT Sat Aug 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Tstm Wnd Dmg     3 WSW Huron             41.38N 82.60W
08/12/2023                   Erie               OH   Public

            Power lines and trees down on Bogart road.
            Storm damage picture from social media.

&&

MG
Special weather statement, Aug 12, 2:01 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
201 PM EDT Sat Aug 12 2023

OHZ018-019-027-028-121845-
Crawford OH-Seneca OH-Huron OH-Wyandot OH-
201 PM EDT Sat Aug 12 2023

...A strong thunderstorm will impact portions of southwestern Huron,
southeastern Seneca, northeastern Wyandot and northern Crawford
Counties through 245 PM EDT...

At 201 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bloomville, or near Tiffin, moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tiffin, Willard, New Washington, Bloomville, Sycamore, Chatfield,
Attica, Benton, Republic and Tiro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 PM EDT for north central
and northwestern Ohio.

&&

LAT...LON 4111 8324 4119 8273 4098 8272 4089 8273
      4093 8323
TIME...MOT...LOC 1801Z 265DEG 41KT 4104 8313

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

 Sullivan

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 8:11 PM EDTSpecial Weather StatementCLEErie49 min
Aug 11, 9:29 PM EDTSpecial Weather StatementCLEMahoning, Stark61 min
Aug 11, 10:09 PM EDTAreal Flood AdvisoryCLEMahoning, Stark3 hr
Aug 11, 11:07 PM EDTAreal Flood AdvisoryCLEErie5 hr
Aug 12, 12:22 AM EDTAreal Flood AdvisoryCLELorain, Medina3 hr
Aug 12, 11:54 AM EDTSpecial Weather StatementCLEHancock66 min
Aug 12, 11:57 AM EDTSevere Thunderstorm WarningCLEHancock48 min
Aug 12, 12:22 PM EDTSevere Thunderstorm WarningCLEHancock, Wood25 min
Aug 12, 12:29 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot46 min
Aug 12, 12:32 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot58 min
Aug 12, 12:44 PM EDTSpecial Weather StatementCLECuyahoga, Geauga46 min
Aug 12, 12:50 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake40 min
Aug 12, 12:58 PM EDTTornado Warning Tornado observedCLEMarion32 min
Aug 12, 1:02 PM EDTSevere Thunderstorm WarningCLECrawford, Erie, Huron, Sandusky, Seneca, Wyandot43 min
Aug 12, 1:23 PM EDTSpecial Marine WarningCLE2 hr
Aug 12, 1:23 PM EDTTornado Warning Tornado observedCLEMarion37 min
Aug 12, 1:26 PM EDTSevere Thunderstorm WarningCLELucas26 min
Aug 12, 1:29 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEErie, Huron, Lorain46 min
Aug 12, 1:29 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot46 min
Aug 12, 1:38 PM EDTSevere Thunderstorm Warning Destructive damage threatCLEErie12 min
Aug 12, 1:39 PM EDTFlash Flood WarningCLEErie5 hr
Aug 12, 1:40 PM EDTTornado WarningCLECrawford, Marion18 min
Aug 12, 1:42 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Richland48 min
Aug 12, 1:57 PM EDTSpecial Marine WarningCLE63 min
Aug 12, 1:57 PM EDTSpecial Weather StatementCLEHancock, Wyandot48 min
Aug 12, 2:01 PM EDTSpecial Weather StatementCLESeneca44 min
Aug 12, 2:07 PM EDTSevere Thunderstorm WarningCLEAshland, Morrow, Richland53 min
Aug 12, 2:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Huron, Lorain, Medina30 min
Aug 12, 2:18 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina, Wayne42 min
Aug 12, 2:18 PM EDTTornado WarningCLEAshland, Morrow, Richland42 min
Aug 12, 2:40 PM EDTTornado WarningCLEAshland, Knox, Richland35 min
Aug 12, 2:48 PM EDTSpecial Marine WarningCLE87 min
Aug 12, 2:52 PM EDTSpecial Weather StatementCLEGeauga, Lake38 min
Aug 12, 3:00 PM EDTTornado Warning Tornado observedCLEHolmes45 min
Aug 12, 3:02 PM EDTSpecial Weather StatementCLECrawford43 min
Aug 12, 3:04 PM EDTSpecial Weather StatementCLESandusky41 min
Aug 12, 3:07 PM EDTSpecial Weather StatementCLEWayne38 min
Aug 12, 3:15 PM EDTSpecial Weather StatementCLEHuron45 min
Aug 12, 3:17 PM EDTSpecial Weather StatementCLEMedina, Summit43 min
Aug 12, 3:32 PM EDTSevere Thunderstorm WarningCLEMedina, Summit28 min
Aug 12, 3:33 PM EDTTornado WarningCLEHolmes42 min
Aug 12, 3:42 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Richland48 min
Aug 12, 3:49 PM EDTSevere Thunderstorm WarningCLEPortage, Summit41 min
Aug 12, 3:59 PM EDTAreal Flood AdvisoryCLECuyahoga, Lake, Lorain3 hr
Aug 12, 4:01 PM EDTTornado WarningCLEPortage29 min
Aug 12, 4:08 PM EDTSevere Thunderstorm WarningCLEHolmes52 min
Aug 12, 4:20 PM EDTSevere Thunderstorm WarningCLEAshland, Wayne22 min
Aug 12, 4:27 PM EDTTornado WarningCLEMahoning, Portage53 min
Aug 12, 4:42 PM EDTSpecial Weather StatementCLETrumbull33 min
Aug 12, 4:49 PM EDTSevere Thunderstorm WarningCLETrumbull26 min
Aug 12, 5:01 PM EDTSpecial Weather StatementCLECrawford, Richland, Wyandot59 min
Aug 12, 5:17 PM EDTAreal Flood AdvisoryCLEMahoning3 hr
Aug 12, 5:20 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Richland, Wayne55 min
Aug 12, 5:26 PM EDTSpecial Weather StatementCLEStark34 min
Aug 12, 5:36 PM EDTAreal Flood AdvisoryCLEStark3 hr
Aug 12, 6:11 PM EDTFlash Flood WarningCLEHolmes3 hr
Aug 12, 6:13 PM EDTSevere Thunderstorm WarningCLEHolmes47 min
Aug 12, 6:25 PM EDTSpecial Weather StatementCLEStark50 min
Aug 12, 6:34 PM EDTFlash Flood WarningCLEStark3 hr
Aug 12, 1:20 PM EDTSpecial Weather StatementCLECrawford40 min
Aug 12, 2:13 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford68 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.